# SDR CA980602054

- Difficulty date: April 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Hughes 369D
- Engine: Allsn 250C20B
- System (JASC): 6710 · Main Rotor Control
- Part: Bolt
- Part number: NAS620458D
- Condition: Mismanufactured
- Location: Main Rotor
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) BOLT RECEIVED WITH OBVIOUS DEFECTS.  PIECES .001 INCH - .002 INCH THICK FLAKING OFF THE SHANK SURFACE.
